IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nilpotent Lie algebra with nilpotent automorphism group


Author: Joan L. Dyer
Journal: Bull. Amer. Math. Soc. 76 (1970), 52-56
MSC (1970): Primary 2250, 2280; Secondary 1730, 2022
DOI: https://doi.org/10.1090/S0002-9904-1970-12364-3
MathSciNet review: 0249544
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. A. Epstein and M. Shub, Expanding endomorphisms of flat manifolds, Topology 7 (1968), 139-141. MR 37 #3580. MR 227996
  • 2. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 26 #1345. MR 143793
  • 3. A. W. Knapp and E. M. Stein, Singular integrals and the principal theory (to appear).
  • 4. E. Kolchin, On certain concepts in the theory of algebraic matric groups, Ann. of Math. (2) 49 (1948), 774-789. MR 10, 232. MR 26996
  • 5. A. Koranyi, I. Vagi and G. V. Weiland, Remarks on the Cauchy integral and the conjugate function in a generalized half plane (to appear).
  • 6. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory. Presentations of groups in terms of generators and relations, Interscience, New York, 1966. MR 34 #7617. MR 207802

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2250, 2280, 1730, 2022

Retrieve articles in all journals with MSC (1970): 2250, 2280, 1730, 2022


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12364-3

American Mathematical Society